# SDR MALA040493

- Difficulty date: July 10, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- Aircraft time: 14,033 hours, 14,895 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT, PILOT REPORTED THAT IT TOOK MORE BRAKING PRESSURE THAN NORMAL TO GET RESPONSE.  BRAKES FELT STIFF.  MAINTENANCE FOUND EXCESSIVE AIR IN YELLOW BRAKE SYS.  BLED YELLOW BRAKE SYS IAW AMM CH 12, ALL CHECKS GOOD AT THIS TIME, OKAY FOR SERVICE.
